I currently am taking 20 mg of Citalopram (which I take in the morning, used for my anxiety) but recently my doctor prescribed me 10 mg of Amitriptyline (which I have not taken yet and it is used for sleeping). Anyways, what I wanted to ask was is it okay to take the 20 mg of Citalopram and 10 mg of Amitriptyline? Because whenever I read about it, it said not to take those prescriptions together.
Related Questions:I am having numbness in legs and arms after taking Nortriptyline. Why?
Do you have a question on Citalopram or Anxiety?Ask a Doctor Now
Welcome to icliniq.com.
Yes, you are right in this regard but clinically it is proven to give if patient's symptoms are resistant on medication but there are few options to try before prescribing this, and for sleep to prescribe Noncrystalline is not suitable decision, rather you can have Mirtazepine low dose which is suitable combination with any SSRI and has no drug interaction which you can search even, and you may need counseling to help to deal with your problems.
Remeron (Mirtazapine) 15 mg half tablet in the night.
The above mentioned patient is suffering from Generalized Anxiety Disorder (GAD). GAD can be defined as anxiety and worry about several events and activities for a majority of the day. The anxiety and worry of GAD differs from normal anxiety by its excessiveness, the difficu ... Read Article
Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to state that the stress and anxiety can affect almost every organ of the body and polyuria is not an exception. In other words, yes the stress can cause almost all the symptoms narrated in your qu... Read Full
Answer: Hello, Welcome to icliniq.com. Citalopram tablets are recommended to be administered as a single daily dose either in the morning or evening. The usual dose is 20 mg daily but can go up further up to 40 mg daily. I presume you have been prescribed Citalopram to manage depression or anxiety or rela... Read Full
Ask your health query to a doctor online?Ask a Doctor Now